Switched from armor to synthroid and cytomel...palpitations! Suggestions?

I'm also a poor converter...am. Am now trying Synthroid and T3, I have Mitral Valve and take a beta blocker...started having more palpitations...very sensitive to T3....armor didn't work either

After 2 weeks of Cytomel 10 mcg and 50 synthroid 4 days per week and 75 3 days per week here are my numbers

RT3-16.4

Free T3-2.7

FT 4-1.39

TSH-.34

How can I balance my meds so I stop the palpitations? Also, have crazy eye twitches-3 years! Ugh I think I've been to every doctor possible to figure this out....fatigue is gone but can't kick the palps and twitching....RBC mag is 4.7 and have been trying to incr add that for 3years as well. Thx for your help!

1 Reply

oldestnewest
  • Dthomps,

    Occasionally, however, mitral valve prolapse can cause problems such as arrhythmia (an irregular heartbeat) and palpitations (sudden, noticeable heartbeats). ... severe mitral regurgitation causing symptoms. no symptoms but an enlarged lower heart chamber.

    Mitral valve problems - NHS Choices

    nhs.uk/conditions/mitral-va...

    Palpitations are also common when under or over medicated on thyroid replacement.

    Two weeks really isn't long enough on a different medication to ascertain whether a dose is adequate or not. You really need to wait 6-8 weeks.

    TSH 0.34 indicates you may be adequately replaced but I can't interpret FT4, FT3 and rT3 without the lab ref ranges as they vary from lab to lab and country to country.

    My FT4 and FT3 results and ranges look something like this:

    FT4 14 (10 - 22)

    FT3 4.9 (3.5 - 6.5)

You may also like...